# SDR JGVR20210520003

- Difficulty date: May 20, 2021
- Submitted: May 20, 2021
- Operation: General aviation
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 11,983 hours, 8,004 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION GOING UNDER RH WING AFT DRAG ANGLE. FOUND ADDITIONAL 80 AREAS OF CORROSION UNDER DRAG ANGLE. MECHANICALLY REMOVED 94 AREAS OF CORROSION FROM RH WING AFT DRAG ANGLE AREA IAW CESSNA 680 SRM 51-70-02. EVALUATED REMAINING THICKNESS AND FOUND TO BE OUT OF LIMITS. SUBMITTED TO TEXTRON ENGINEERING FOR REPAIR. WITH THE AMOUNT OF MATERIAL LOSS, TEXTRON ENGINEERING WANTED THE SKIN REPLACED. REMOVED RH WING UPPER IB TRAILING EDGE SKIN P/N UNKNOWN S/N UNKNOWN DUE TO LEVEL 2 CORROSION. INSTALLED NEW CUSTOMER SUPPLIED RH WING UPPER IB TRAILING EDGE SKIN P/N 6922681-70 S/N 29476585.  CESSNA 680 SRM 51-40-03, 51-40-06, 51-40-08 AND CSMP 20-40-20.
